# SDR AALA20110119TUL08

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- Aircraft time: 61,978 hours, 21,299 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN AROUND FASTENER ON TOP OF SLAT EVEN WITH SPAR 46 INCHES FROM OUTBOARD END.  REPAIRED CRACK IN SKIN PER AARD 57-43-00-01.
